DBLP BibTeX Record 'journals/dm/CowenHKS07'

@article{DBLP:journals/dm/CowenHKS07,
  author    = {Robert Cowen and
               Stephen H. Hechler and
               John W. Kennedy and
               Arthur Steinberg},
  title     = {Odd neighborhood transversals on grid graphs},
  journal   = {Discrete Mathematics},
  volume    = {307},
  number    = {17-18},
  year      = {2007},
  pages     = {2200-2208},
  ee        = {http://dx.doi.org/10.1016/j.disc.2006.11.006},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}